×

Singular 4-webs of asymptotic lines of spacelike surfaces in de Sitter 5-space. (English) Zbl 1467.53014

Summary: In this paper, we continue the study of the geometry of spacelike surfaces in de Sitter 5-space. We define invariants of the second fundamental form and consider their geometrical properties. We also investigate generic properties of the surfaces defined as solutions of the equations of asymptotic directions (AD) and lightlike binormal directions (BD) of spacelike surfaces.

MSC:

53A35 Non-Euclidean differential geometry
53B30 Local differential geometry of Lorentz metrics, indefinite metrics
58K05 Critical points of functions and mappings on manifolds
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Asayama, M.; Izumiya, S.; Tamaoki, A.; Yildirim, H., Slant geometry of spacelike hypersurfaces in hyperbolic space and de Sitter space, Rev. Mat. Iberoam., 28, 2, 371-400 (2012) · Zbl 1247.53021
[2] Izumiya, S., Tari, F.: Projections of Timelike Surfaces in the de Sitter Space. Real and Complex Singularities, London Math. Soc. Lecture Note Ser., vol. 380, Cambridge University Press, Cambridge, pp. 190-210 (2010) · Zbl 1227.53012
[3] Izumiya, S.; Romero Fuster, Mc; Ruas, Mas; Tari, F., Differential Geometry From a Singularity Theory Viewpoint (2016), Hackensack: World Scientific Publishing Co. Pvt. Ltd., Hackensack · Zbl 1369.53004
[4] Kasedou, M., Spacelike submanifolds of codimension two in de Sitter space, J. Geom. Phys., 60, 31-42 (2010) · Zbl 1182.53011 · doi:10.1016/j.geomphys.2009.08.005
[5] Kasedou, M., Spacelike submanifolds in de Sitter space, Demonstr. Math. (2), 43, 401-418 (2010) · Zbl 1197.53015
[6] Kasedou, M., Timelike canal hypersurfaces of spacelike submanifolds in a de Sitter space, Contemp. Math., 569, 87-100 (2012) · Zbl 1282.53016 · doi:10.1090/conm/569/11263
[7] Kasedou, M.; Nabarro, Ac; Ruas, Mas, Second order geometry of spcelike surfeces in de Sitter space, Publ. Mat., 59, 449-477 (2015) · Zbl 1327.53015 · doi:10.5565/PUBLMAT_59215_07
[8] Mochida, Dkh; Romero-Fuster, Mc; Ruas, Mas, Inflection points and nonsingular embeddings of surfaces in \({\mathbb{R}}^5\), Rock. Mount. J. Math., 33, 3, 995-1010 (2003) · Zbl 1049.57018 · doi:10.1216/rmjm/1181069939
[9] Mond, D., On the classification of germs of maps from \({\mathbb{R}}^2\) to \({\mathbb{R}}^3\), Proc. Lond. Math. Soc. (3), 50, 2, 333369 (1985) · Zbl 0557.58006
[10] Zaharia, A., Characterizations of simple isolated line singularities, Can. Math. Bull., 42, 4, 499506 (1999) · Zbl 0958.32027 · doi:10.4153/CMB-1999-057-2
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.